# SDR DALA2025082506313

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y1292 AT FR66 AT AFT GALLEY AREA.   REPLACED SEAT TRACK Y1292 LOC. BTW FR64 TO FR66 IN AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1156676).
